International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 7, Pages 445-448

A note on minimal envelopes of Douglas algebras, minimal support sets, and restricted Douglas algebras

Carroll Guillory

Department of Mathematics, University of Louisiana at Lafayette, Lafayette 70504, LA, USA

Received 9 December 2000

Copyright © 2001 Carroll Guillory. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We characterize the interpolating Blaschke products of finite type in terms of their support sets. We also give a sufficient condition on the restricted Douglas algebra of a support set that is invariant under the Bourgain map, and its minimal envelope is singly generated.